# SDR USAA2013070200019

- Difficulty date: June 8, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 33,595 hours, 22,531 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757100602700
- Part serial: 2700
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON RT WING OTBD FLAP LOWER SURFACE BETWEEN RIB 15 TO RIB 17 APPROX 42" FROM OTBD EDGE & 1" FROM T/E.  REPAIRED RT WING OTD FLAP LOWER SURFACE IAW EA 504140.
